# SDR HALA2010112300564

- Difficulty date: November 23, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 33421
- Aircraft time: 30,766 hours, 5,847 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Ptu
- Part number: 10605823
- Part serial: 652302
- Condition: Failed
- Location: Hyd Pump
- Part time: 30,766 hours, 5,847 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TESTING SPOILERS, AILERONS AND FLAPS A LARGE HYDRAULIC LEAK WAS NOTICED FROM THE HORIZONTAL STAB COMPARTMENT.  CONDITIONS IMMEDIATELY PRIOR TO SHUTDOWN OF HYDRAULIC.  LT HYD PUMP OFF (QTY. 1.4), THEN RT HYD PUMP ON(QTY.0.70), BIG PUDDLE ON THE FLOOR, HORIZ STAB COMPARTMENT WET, NO MIST.  PLU TEST HAS BEEN ACCOMPLISHED DURING PRE-DEACT PHASE OF CHECK, AND PASSED.  REPLACED PTU.
